# SDR 9JLA2012101804513

- Difficulty date: August 22, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,816 hours, 4,684 cycles
- Engine: Pwc PW545B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 99145192
- Part serial: 6AY223
- Condition: Defective
- Location: Precooler Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE RT PYLON PRE-COOLER DOOR STAYS OPEN ON GROUND. REMOVED THE RT TEMP SENSOR, PN 9914519-2, SN 6AY223. INSTALLED A NEW TEMP SENSOR OF THE SAME PN IAW THE MM 36-11-00. OPS CHECKS GOOD AT THIS TIME.
